Search dblp for Publications

export results for "toc:db/journals/jgt/jgt38.bht:"

 download as .bib file

@article{DBLP:journals/jgt/AlonMT01,
  author    = {Noga Alon and
               Dhruv Mubayi and
               Robin Thomas},
  title     = {Large induced forests in sparse graphs},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {3},
  pages     = {113--123},
  year      = {2001}
}
@article{DBLP:journals/jgt/ArchdeaconBDHS01,
  author    = {Dan Archdeacon and
               C. Paul Bonnington and
               Nathaniel Dean and
               Nora Hartsfield and
               Katherine Scott},
  title     = {Obstruction sets for outer-cylindrical graphs},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {1},
  pages     = {42--64},
  year      = {2001}
}
@article{DBLP:journals/jgt/ArchdeaconBS01,
  author    = {Dan Archdeacon and
               C. Paul Bonnington and
               Jozef Sir{\'{a}}n},
  title     = {Trading crossings for handles and crosscaps},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {4},
  pages     = {230--243},
  year      = {2001}
}
@article{DBLP:journals/jgt/BrualdiS01,
  author    = {Richard A. Brualdi and
               Jian Shen},
  title     = {Landau's inequalities for tournament scores and a short proof of a
               theorem on transitive sub-tournaments},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {4},
  pages     = {244--254},
  year      = {2001}
}
@article{DBLP:journals/jgt/DankelmannGS01,
  author    = {Peter Dankelmann and
               Wayne Goddard and
               Peter J. Slater},
  title     = {Average distance in colored graphs},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {1},
  pages     = {1--17},
  year      = {2001}
}
@article{DBLP:journals/jgt/Dobrynin01,
  author    = {Andrey A. Dobrynin},
  title     = {Cubic graphs without cut-vertices having the same path layer matrix},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {3},
  pages     = {177--182},
  year      = {2001}
}
@article{DBLP:journals/jgt/Galvin01,
  author    = {Fred Galvin},
  title     = {Stars and triangles},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {3},
  pages     = {170--176},
  year      = {2001}
}
@article{DBLP:journals/jgt/GaoWW01,
  author    = {Zhicheng Gao and
               Ian M. Wanless and
               Nicholas C. Wormald},
  title     = {Counting 5-connected planar triangulations},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {1},
  pages     = {18--35},
  year      = {2001}
}
@article{DBLP:journals/jgt/GarganoHP01,
  author    = {Luisa Gargano and
               Pavol Hell and
               Stephane Perennes},
  title     = {Coloring all directed paths in a symmetric tree, with an application
               to optical networks},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {4},
  pages     = {183--196},
  year      = {2001}
}
@article{DBLP:journals/jgt/Gyarfas01,
  author    = {Andr{\'{a}}s Gy{\'{a}}rf{\'{a}}s},
  title     = {Transitive tournaments and self-complementary graphs},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {2},
  pages     = {111--112},
  year      = {2001}
}
@article{DBLP:journals/jgt/Higuchi01,
  author    = {Yusuke Higuchi},
  title     = {Combinatorial curvature for planar graphs},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {4},
  pages     = {220--229},
  year      = {2001}
}
@article{DBLP:journals/jgt/LaiZ01,
  author    = {Hong{-}Jian Lai and
               Cun{-}Quan Zhang},
  title     = {Hamilton weights and Petersen minors},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {4},
  pages     = {197--219},
  year      = {2001}
}
@article{DBLP:journals/jgt/LazebnikW01,
  author    = {Felix Lazebnik and
               Andrew J. Woldar},
  title     = {General properties of some families of graphs defined by systems of
               equations},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {2},
  pages     = {65--86},
  year      = {2001}
}
@article{DBLP:journals/jgt/LeeW01,
  author    = {Orlando Lee and
               Yoshiko Wakabayashi},
  title     = {Note on a min-max conjecture of Woodall},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {1},
  pages     = {36--41},
  year      = {2001}
}
@article{DBLP:journals/jgt/McCuaig01,
  author    = {William McCuaig},
  title     = {Brace generation},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {3},
  pages     = {124--169},
  year      = {2001}
}
@article{DBLP:journals/jgt/Surowski01,
  author    = {David B. Surowski},
  title     = {Stability of arc-transitive graphs},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {2},
  pages     = {95--110},
  year      = {2001}
}
@article{DBLP:journals/jgt/Tardif01,
  author    = {Claude Tardif},
  title     = {Fractional chromatic numbers of cones over graphs},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {2},
  pages     = {87--94},
  year      = {2001}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics